Nike Sun
nikesun at berkeley dot edu
341 Evans Hall, University of California, Berkeley, CA 94720-3860

Hello! I am an assistant professor at Berkeley Statistics.
I am interested in probability theory and statistical physics.

Education and past employment:
(2014-2015) Schramm postdoctoral fellowship, MSR New England and MIT Mathematics.
(2010-2014) Ph.D. Statistics, Stanford University. Advised by Prof. Amir Dembo.
(2009-2010) M.A.St. Mathematics, University of Cambridge.
(2005-2009) B.A. Mathematics and M.A. Statistics, Harvard University.

Teaching
Fall 2017:
Math218a/Stat205a (Probability Theory), TTh 9:30a-11:00a in Etcheverry 3108.
Stat155 (Game Theory), TTh 12:30p-2:00p in Stanley 106.
Past: Fall 2016: Stat134, Concepts of Probability.

Publications and preprints
(Final arXiv version matches journal version except for very minor changes.)

Spectral algorithms for tensor completion.
[arXiv] With Andrea Montanari. Submitted.

The number of solutions for random regular NAE-SAT.
[arXiv] [conference] With Allan Sly and Yumeng Zhang.
Conference version in proceedings of 57th FOCS (2016), pp. 724-731.

Shotgun assembly of random regular graphs.
[arXiv] With Elchanan Mossel. Submitted.

Supercritical minimum mean-weight cycles.
[arXiv] With Jian Ding and David B. Wilson. Submitted.

Proof of the satisfiability conjecture for large k.
[arXiv] [conference] With Jian Ding and Allan Sly. Submitted.
Conference version in proceedings of 47th STOC (2015), pp. 59-68.

Maximum independent sets on random regular graphs.
[arXiv] [journal] With Jian Ding and Allan Sly.
Acta Math. 217:2 (2016), pp. 263–340.

Satisfiability threshold for random regular NAE-SAT.
[arXiv] [conference] [journal] With Jian Ding and Allan Sly.
Comm. Math. Phys. 341:2 (2016), pp. 435-489.
Conference version in proceedings of 46th STOC (2014), pp. 814-822.

On the asymptotics of dimers on tori.
[arXiv] [journal] With Richard W. Kenyon and David B. Wilson.
Probab. Theory Rel. Fields 166:3 (2016), pp. 971-1023.

The replica symmetric solution for Potts models on d-regular graphs.
[arXiv] [journal] With Amir Dembo, Andrea Montanari, and Allan Sly.
Comm. Math. Phys. 327:2 (2014), pp. 551-575.

The Hausdorff dimension of the CLE gasket.
[arXiv] [journal] With Jason Miller and David B. Wilson.
Ann. Probab., 42:4 (2014), pp. 1644-1665.

Counting in two-spin models on d-regular graphs.
[arXiv] [journal] [conference] With Allan Sly.
Ann. Probab. 42:6 (2014), pp. 2383-2416.
Conference version in proceedings of 53rd FOCS (2012), pp. 361-369.

Factor models on locally tree-like graphs.
[arXiv] [journal] With Amir Dembo and Andrea Montanari.
Ann. Probab. 41:6 (2013), pp. 4162-4213.

Central limit theorem for biased random walk on multi-type Galton-Watson trees.
[arXiv] [journal] With Amir Dembo. Elect. J. Probab. 17:75 (2012), pp. 1-40.

Strong path convergence from Loewner driving convergence.
[arXiv] [journal] With Scott Sheffield. Ann. Probab. 40:2 (2012), pp. 578-610.

Conformally invariant scaling limits in planar critical percolation.
[arXiv] [journal] Probab. Surveys 8 (2011), pp. 155-209.